# SDR FDEA201210083578

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5382211204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR50, NR 1 SEAT TRACK EXFOLIATED TWO SQUARE INCHES.  REMOVED CORROSION IAW SRM 51-74-10 PAR 3. CORROSION   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-72-10. FABRICATED NEW TRACK PER DWG A5383211.   REPROTECTED IAW SRM 51-21-10 & 51-75-10.
